# SDR CALA2015013093039

- Difficulty date: January 28, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 97,465 hours, 11,581 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE.  LT WING FWD 2 EMERGENCY EXIT LIGHT ASSEMBLY INOPERATIVE.  REPLACED PICO FUSE ON POWER SUPPLY.  CHECKED GOOD.
